Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have migraine. Taking Vasograin. Help

hello.. my name is Chandrima Jash..and I am 26 years old. I m suffering from migraine from last 3 years......I take Vasograin whenever i get the headache a days it is becoming unbearable...and its very frequent these days..i get migraine attack atleast 3 days in a week..sometimes its even more than that.........please help me..
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having chronic migraine for last 3 years and you are on treatment with vasograin for treatment of acute episodes.
Vasograin is ergot alkaloid and it is used for treatment of acute attacks.
Since you are having recurrent attacks you need to use prophylactic drugs to prevent recurrent attacks.The commonly used prophylactic drugs are flunarizine or beta blockers like propranolol.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor